# SDR DALA2023071205657

- Difficulty date: July 9, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 85,513 hours, 39,686 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 2R DOOR WILL NOT ARM COMPLETELY. SLIDE LIGHT WILL NOT TURN ON, KNUCKLE KNOCKER ONLY GOES HALF WAY ACROSS. CORRECTIVE ACTION: VERIFIED DOOR ARMING NORMAL WITH VISUAL GIRT INSPECTION. KNUCKLE KNOCKER CHECKS OK . FOUND 2R ESCAPE SLIDE ARMED LIGHT NOT FULLY SEATED. RESECURED LIGHT AND OPS CHECK GOOD. (9723966)
